# SDR C2XA11IA208

- Difficulty date: September 9, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 15,775 hours, 9,500 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 6148, DURING LANDING GEAR EXTENSION THE CREW REPORTED A LG AIR GRND FAIL CAUTION THAT CLEARED IMMEDIATELY AFTER THE GEAR LOCKED DOWN.  THE AIRCRAFT LANDED AT DEN WITHOUT INCIDENT WHERE MAINTENANCE CLEANED AND RESECURRED THE NLG WOW PROX SWITCH, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
